JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE UNIQUENESS THEOREMS OF MEROMORPHIC FUNCTIONS SHARING THREE VALUES AND ONE PAIR OF POLYNOMIALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE UNIQUENESS THEOREMS OF MEROMORPHIC FUNCTIONS SHARING THREE VALUES AND ONE PAIR OF POLYNOMIALS
Li, Xiao-Min; Yi, Hong-Xun;
  PDF(new window)
 Abstract
In this paper, we deal with a uniqueness theorem of two nonconstant meromorphic functions that share three values and one pair of polynomials. The results in this paper improve those given by G. G. Gundersen, G. Brosch and other authors.
 Keywords
meromorphic functions;weighted sharing values;uniqueness theorems;
 Language
English
 Cited by
 References
1.
A. H. H. Al-Khaladi, Unicity theorems for meromorphic functions, Kodai Math. J. 23 (2000), no. 1, 27–34. crossref(new window)

2.
T. C. Alzahary, Weighted sharing three values and Brosch’s theorem, J. Math. Anal. Appl. 323 (2006), no. 1, 8–25. crossref(new window)

3.
T. C. Alzahary and H. X. Yi, Weighted sharing three values and uniqueness of meromorphic functions, J. Math. Anal. Appl. 295 (2004), no. 1, 247–257. crossref(new window)

4.
T. C. Alzahary and H. X. Yi, Meromorphic functions that weighted sharing three values and one pair, Kodai Math. J. 29 (2006), no. 1, 13–30. crossref(new window)

5.
G. Brosch, Eindeutigkeitssatze fur meromorphe Funktionen, Thesis, Technical University of Aachen, 1989.

6.
F. Gross, On the distribution of values of meromorphic functions, Trans. Amer. Math. Soc. 131 (1968), 199–214. crossref(new window)

7.
G. G. Gundersen, Meromorphic functions that share three or four values, J. London Math. Soc. (2) 20 (1979), no. 3, 457–466. crossref(new window)

8.
W. K. Hayman, Meromorphic Functions, The Clarendon Press, Oxford, 1964.

9.
I. Lahiri, Weighted sharing and uniqueness of meromorphic functions, Nagoya Math. J. 161 (2001), 193–206.

10.
I. Lahiri, Weighted sharing of three values and uniqueness of meromorphic functions, Kodai Math. J. 24 (2001), no. 3, 421–435. crossref(new window)

11.
I. Lahiri and P. Sahoo, On a result of G. Brosch, J. Math. Anal. Appl. 331 (2007), no. 1, 532–546. crossref(new window)

12.
X. M. Li and H. X. Yi, The uniqueness theorems of meromorphic functions sharing three values and one pair of values, J. Math. Anal. Appl. 339 (2008), no. 1, 609–621. crossref(new window)

13.
P. Li and C. C. Yang, On two meromorphic functions that share pairs of small functions, Complex Variables Theory Appl. 32 (1997), no. 2, 177–190. crossref(new window)

14.
X. M. Li and H. X. Yi, Weighted sharing of meromorphic functions relative to small functions, J. Math. Anal. Appl. 343 (2008), no. 2, 919–931. crossref(new window)

15.
X. M. Li and H. X. Yi, Uniqueness of meromorphic functions whose derivatives share four small functions, J. Math. Anal. Appl. 352 (2009), no. 2, 573–582. crossref(new window)

16.
A. Z. Mokhon’ko, On the Nevanlinna characteristics of some meromorphic functions, in: Theory of Functions, Functional Analysis and Their Applications, vol. 14, Izd-vo Khar’kovsk. Un-ta, 1971, pp. 83–87.

17.
R. Nevanlinna, Einige Eindeutigkeitssatze in der Theorie der Meromorphen Funktionen, Acta Math. 48 (1926), no. 3-4, 367–391. crossref(new window)

18.
C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Mathematics and its Applications, 557. Kluwer Academic Publishers Group, Dordrecht, 2003.

19.
H. X. Yi, Meromorphic functions with weighted sharing of three values, Complex Var. Theory Appl. 50 (2005), no. 12, 923–934. crossref(new window)

20.
H. X. Yi, On a result of Gross and Yang, Tohoku Math. J. (2) 42 (1990), no. 3, 419–428. crossref(new window)

21.
H. X. Yi and Y. H. Li, On Osgood-Yang’s conjecture and Mues’ conjecture, Nagoya Math. J. 170 (2003), 163–173.

22.
Q. C. Zhang, Meromorphic functions sharing three values, Indian J. Pure Appl. Math. 30 (1999), no. 7, 667–682.